Advertisement

Mathematical Notes

, Volume 58, Issue 6, pp 1286–1293 | Cite as

On solutions with generalized power asymptotics to systems of differential equations

  • V. V. Kozlov
  • S. D. Furta
Article
  • 33 Downloads

Abstract

In the paper we study methods for constructing particular solutions with nonexponential asymptotic behavior to a system of ordinary differential equations with infinitely differentiable right-hand sides. We construct the corresponding formal solutions in the form of generalized power series whose first terms are particular solutions to the so-called truncated system. We prove that these series are asymptotic expansions of real solutions to the complete system. We discuss the complex nature of the functions that are represented by these series in the analytic case.

Keywords

Differential Equation Ordinary Differential Equation Asymptotic Behavior Generalize Power Power Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. D. Bryuno,A Local Method of Nonlinear Analysis for Differential Equations [in Russian], Nauka, Moscow (1979).Google Scholar
  2. 2.
    A. P. Markeev, “Resonances and asymptotic trajectories in Hamiltonian systems,”Prikl. Matem. Mekh. [J. Appl. Math. Mech.],54, No. 2, 207–212 (1990).zbMATHMathSciNetGoogle Scholar
  3. 3.
    V. I. Gromak, “Solutions of the second Painlevé equation,”Differentsial'nye Uravneniya [Differential Equations],18, No. 5, 753–763 (1982).zbMATHMathSciNetGoogle Scholar
  4. 4.
    W. Wazow,Asymptotic Expansions for Solutions of Ordinary Differential Equations, Interscience Publishers [John Wiley & Sons, Inc.], New York-London-Sydney (1965).Google Scholar
  5. 5.
    H. Yoshida, “Necessary condition for the existence of algebraic first integrals. I, II,”Celestial Mech.,31, 363–379, 381–399 (1983).zbMATHMathSciNetGoogle Scholar
  6. 6.
    A. N. Kuznetsov, “On the existence of solutions entering a singular point of an autonomous system that has a formal solution,”Funktsional. Anal. i Prilozhen. [Functional Anal. Appl.],23, No. 4, 63–74 (1989).zbMATHMathSciNetGoogle Scholar
  7. 7.
    S. D. Furta, “Asymptotic solutions of systems of differential equations with deviating argument in some critical cases,”Mat. Sb. (N. S.) [Math. USSR-Sb.],184, No. 2, 43–56 (1993).zbMATHGoogle Scholar
  8. 8.
    L. V. Kantorovich and G. P. Akilov,Functional Analysis [in Russian], 3rd ed., Nauka, Moscow (1984).Google Scholar
  9. 9.
    S. D. Taliaferro, “Instability of an equilibrium in a potential field,”Arch. Rat. Mech. and Anal.,109, No. 2, 183–194 (1990).zbMATHMathSciNetGoogle Scholar
  10. 10.
    M. Tabor and J. Weiss, “Analytic structure of the Lorenz system,”Phys. Rev. Ser. A,24, No. 4, 2157–2167 (1981).MathSciNetGoogle Scholar
  11. 11.
    J. D. Fournier, G. Levine, and M. Tabor, “Singularity clustering in the Duffing oscillator,”J. Phys. Ser. A. Math., Gen.,21, 33–54 (1988).MathSciNetGoogle Scholar
  12. 12.
    V. V. Kozlov and V. P. Palamodov, “Asymptotic solutions of equations of classical mechanics,”Dokl. Akad. Nauk SSSR [Soviet Math. Dokl.],163, No. 2, 285–289 (1982).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • V. V. Kozlov
    • 1
  • S. D. Furta
    • 2
  1. 1.Moscow State UniversityUSSR
  2. 2.Moscow Aviation InstituteUSSR

Personalised recommendations